# SDR 2006FA0000584

- Difficulty date: June 2, 2006
- Submitted: June 15, 2006
- Operation: General aviation
- Aircraft: N690GT
- Make and model: Beech C90
- Aircraft serial: LJ1727
- Engine: Pwa PT6A11
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 96630000335
- Condition: Mismanufactured
- Location: Rudder Trim
- Part time: 164 hours
- Component: Rudder
- Component part number: 96630000623
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN INSPECTED IAW SB, THIS AC WAS IDENTIFIED AS MISSING THE DRAIN PROVISIONS.  C/A WAS TAKEN IAW SB.  DURING OUR RESEARCH INTO THIS MATTER IT WAS IDENTIFIED THAT THE CCORRELATING AD TO THIS ISSUE.  THIS IS A NEARLY NEW AC.  (K)
